# SDR SWIA201024399

- Difficulty date: June 12, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 25,010 hours, 35,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT AT FLOOR LEVEL AT PASSENGER DOOR INOP.  (FLT 6661)  REPLACED LIGHT ASSEMBLY.
